Antimagic Labeling for Some Snake Graphs




Antimagic labeling, Antimagic graph, Snake graph


A graph with q edges is called antimagic if its edges can be labeled with 1, 2, 3, ..., q without repetition such that the sums of the labels of the edges incident to each vertex are distinct. In this paper we study antimagic labeling of double triangular snake, alternate triangular snake, double alternate triangular snake, quadrilateral snake, double quadrilateral snake, alternate quadrilateral snake, double alternate quadrilateral snake.

Author Biographies

Chirag Barasara, Hemchandracharya North Gujarat University.

Assistant Professor, Department of Mathematics.


Palak Prajapati, Hemchandracharya North Gujarat University.

Research Scholar, Department of Mathematics.


H. U. Afzal, A. Alamer, and M. Javaid, "Computing Antimagic Labeling of Lattically Designed Symmetric Network," IEEE Access, vol.10, pp. 32394-32405, Mar. 2022.

J. A. Gallian, "A Dynamic Survey of Graph Labeling," The Electronics Journal of Combinatorics, Dec. 2022.

J. Clark and D. A. Holton, A first look at Graph Theory. Singapore: World Scientific, 2005.

N. Hartsfield and G. Ringel, Pearls in Graph Theory. Boston: Academic Press, 1990.

L. Rylands, O. Phanalasy, J. Ryan, M. Miller, and S. Arumugam, "Construction for antimagic generalized web graphs," AKCE International Journal of Graphs and Combinatorics, vol. 8, no. 2, pp. 141-149, 2011.

N. Alon, G. Kaplan, A. Lev, Y. Roditty, and R. Yuster, "Dense graphs are antimagic," Journal of Graph Theory, vol. 47, no. 4, pp. 297-309, 2004.

N. Sridharan and R. Umarani, "Antimagic Labeling of graphs," International Journal of Engineering Science, Advanced Computing and Bio-Technology, vol. 3, no. 1, pp. 23-41, Mar. 2012.

P. M. Kayll, J. McNulty, and J. Mihalisin, "Magic square and antimagic graphs," Bulletin of the Institute of Combinatorics and its Applications, vol. 58, pp. 83-93, 2010.

S. K. Vaidya and N. B. Vyas, "Antimagic Labeling in the Context of Switching of a vertex," Annals of pure and Applied Mathematics, vol. 2, no. 1, pp. 33-39, Dec. 2012.

S. K. Vaidya and N. B. Vyas, "Antimagic Labeling of Some Path and Cycle Related Graphs," Annals of pure and Applied Mathematics, vol. 3, no. 2, pp. 119-128, Jul. 2013.

Y. C. Liang, T. L. Wong, and X. Zhu, "Anti-magic labeling of trees," Discrete Mathematics, vol. 331, pp. 9-14, 2014.



How to Cite

C. Barasara and P. Prajapati, “Antimagic Labeling for Some Snake Graphs”, Proyecciones (Antofagasta, On line), vol. 43, no. 2, pp. 521-537, Apr. 2024.




Most read articles by the same author(s)